MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB 30 STAPLER; INSORB SUBCUTICULAR SKIN STAPLER

COOPERSURGICAL, INC. INSORB 30 STAPLER; INSORB SUBCUTICULAR SKIN STAPLER
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient went to an allergist due to an unknown reaction after having a c-section procedure.Attempts have been made, but no additional information has been provided.2030 insorb 2024-10-0000224.
 
Additional Manufacturer Narrative
Device location is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Distribution history the product was manufactured by csi.Manufacturing record review a review of the device history record could not be performed as the record could not be located at the time of this investigation.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the device history record be located going forward, it will be reviewed, and this complaint amended accordingly.Historical complaint review a review of the 2-year complaint history showed similar reported complaint conditions.In those cases, there was no reliable way to correlate the infection to the use of the insorb stapler.Product receipt the complaint product has not been returned to csi.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause no definitive root cause for this issue could be reliably determined at this time.However, insorb staples are made of an absorbable copolymer of polyglycolic/polylactic acid (plga) which is a synthetic polyester derived from lactic and glycolic acids.Pla degrades to form lactic acid which is normally present in the body and its metabolism in the body is well characterized, with water and carbon dioxide as the final metabolites.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action in necessary, as the complaint condition was not confirmed.

Brand Name
INSORB 30 STAPLER
Common Device Name
INSORB SUBCUTICULAR SKIN STAPLER
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key20582663
Report Number1216677-2024-00061
Device Sequence Number15597144
Product Code GDW
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale